Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Preparing for a dopamine crash

Posted by Conundrum on December 13, 2010, at 16:37:00

In reply to Re: Preparing for a dopamine crash AgentScully, posted by sigismund on December 8, 2010, at 5:51:57

> > I've heard curcumin eliminates withdrawal, so I ordered some.
> That's interesting.
> It is definitely psychoactive, IME.

Actually I think wellbutrin might be a better bet than aminetpine, I've read on addforums that it helped a lot of people coming off stimulants. Also amineptine is very short acting so it could leave you depleted after it wheres off, it has a short half life. Also adderall increases norepinephrine more than dopamine, so wellbutrin would help keep norepinephrine stores elevated for awhile as well. Also amineptine is really expensive as you know.

What happens with drugs that increase neurotransmitters is that receptors decrease in response to increased ligands. They start go back into the cell to prevent overstimulation. Over time the receptors will come back once the drug has been stopped and neurotransmitters decrease. It is, unfortunately unavoidable, but it is what the body must do to achieve balance.

Complaints: post-SSRI problems: anhedonia, memory and concentration problems, sexual dysfunction. )
Currently taking SAM-e 1200mgs




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:Conundrum thread:972811